Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAn Algorithmic Criterion for the Solvability of Algebraic Systems of Equations
Author(s) Bruno Buchberger
TypeArticle in Journal
Length11
File
LanguageEnglish
SeriesLondon Mathematical Society Lecture Note Series
Volume251
Pages535-545
PublisherCambridge University Press
Year1998
EditorB. Buchberger, F. Winkler
Translation Yes
Refereed No
BookGröbner Bases and Applications
Organization Johannes Kepler University Linz
Institution RISC (Research Institute for Symbolic Computation)
Webmaster